# SDR MALA040356

- Difficulty date: April 21, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,982 hours, 19,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK BATTERY PACK P/N 3301-51, S/N 2072 REMOVED FOR SCHEDULED CAPACITY CHECK ON 4/5/04 UNIT FAILED TO PASS CAPACITY CHECK.  REPLACED BATTERY PACK 3301-31 AND CHARGED AND CAPACITY CHECK WAS GOOD.  UNIT CHARGED AND RETURNED TO SERVICE ON 4/16/04.
